# SDR K3HA980109

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT LEFT SIGNS DO NOT ILUMINATE IN EMERGENCY POSITION.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD PER MM 33-50-01.
